# SDR AALA20012062

- Difficulty date: November 22, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 32B INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT AT SEAT 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
